# SDR A6WA2018112146172

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 39,859 hours, 37,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409 - 409+128
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ISLE FLOOR LANDINGS FROM FS 409 TO 409+128 LBL 9 IS CORRODED. REPLACED     REPLACED CENTER ISLE FLOOR LANDINGS FROM FS 409 TO 409+128 LBL 9 IAW CRJ 200 SRM'S 51-42-06 AND 51-42-21
